On semi-invariants of tilted algebras of type $A_{n}$

Tom 90 / 2001

Witold Kra/skiewicz Colloquium Mathematicum 90 (2001), 253-267 MSC: 14L30, 16G10. DOI: 10.4064/cm90-2-5

Streszczenie

We prove that for algebras obtained by tilts from the path algebras of equioriented Dynkin diagrams of type $A_n$, the rings of semi-invariants are polynomial.

Autorzy

  • Witold Kra/skiewiczFaculty of Mathematics and Computer Science
    Nicholas Copernicus University
    Chopina 12/18
    87-100 Toru/n, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek